Works matching AU Shaposhnikova, T. A.
Results: 54
Averaging of boundary-value problems for the Laplace operator in perforated domains with a nonlinear boundary condition of the third type on the boundary of cavities.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 181, doi. 10.1007/s10958-013-1253-5
- By:
- Publication type:
- Article
Homogenization of the diffusion equation with nonlinear flux condition on the interior boundary of a perforated domain - the influence of the scaling on the nonlinearity in the effective sink-source term.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 446, doi. 10.1007/s10958-011-0603-4
- By:
- Publication type:
- Article
Homogenization of the variational inequality corresponding to a problem with rapidly varying boundary conditions.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 3/4, p. 481, doi. 10.1134/S0001434607090246
- By:
- Publication type:
- Article
Isolation of fraction of testal cells surrounding oocytes in the ascidian <i>Styela rustica</i>.
- Published in:
- Journal of Evolutionary Biochemistry & Physiology, 2007, v. 43, n. 2, p. 240, doi. 10.1134/S0022093007020135
- By:
- Publication type:
- Article
New putative phenol oxidase in ascidian blood cells.
- Published in:
- Scientific Reports, 2022, v. 12, n. 1, p. 1, doi. 10.1038/s41598-022-18283-9
- By:
- Publication type:
- Article
Appearance of a Nonlocal Monotone Operator in Transmission Conditions when Homogenizing the Poisson Equation in a Domain Perforated Along an (n − 1)-Dimensional Manifold by Sets of Arbitrary Shape and Critical Size with Nonlinear Dynamic Boundary Conditions on the Boundary of Perforations
- Published in:
- Journal of Mathematical Sciences, 2021, v. 255, n. 4, p. 423, doi. 10.1007/s10958-021-05382-7
- By:
- Publication type:
- Article
Homogenization of A Boundary-Value Problem in A Domain Perforated by Cavities of Arbitrary Shape with A General Nonlinear Boundary Condition On Their Boundaries: The Case of Critical Values of the Parameters.
- Published in:
- Journal of Mathematical Sciences, 2020, v. 244, n. 2, p. 235, doi. 10.1007/s10958-019-04616-z
- By:
- Publication type:
- Article
Vasilii Vasilievich Zhikov.
- Published in:
- Journal of Mathematical Sciences, 2020, v. 244, n. 2, p. 113, doi. 10.1007/s10958-019-04608-z
- By:
- Publication type:
- Article
Homogenization of Variational Inequality for the Laplace Operator with Nonlinear Constraint on the Flow in a Domain Perforated by Arbitrary Shaped Sets. Critical Case.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 232, n. 4, p. 573, doi. 10.1007/s10958-018-3888-8
- By:
- Publication type:
- Article
Electric polarization in small particles of multiferroics.
- Published in:
- Ferroelectrics, 2021, v. 576, n. 1, p. 62, doi. 10.1080/00150193.2021.1888261
- By:
- Publication type:
- Article
Investigation of the barium strontium titanate films on the silicon substrate.
- Published in:
- Ferroelectrics, 2021, v. 575, n. 1, p. 117, doi. 10.1080/00150193.2021.1888233
- By:
- Publication type:
- Article
The delay time of phase transition to the polar phase in relaxor ferroelectrics.
- Published in:
- Ferroelectrics, 2021, v. 575, n. 1, p. 50, doi. 10.1080/00150193.2021.1888226
- By:
- Publication type:
- Article
The delay of phase transition to the polar phase in relaxors: influence of ultraviolet illumination.
- Published in:
- Ferroelectrics, 2020, v. 560, n. 1, p. 7, doi. 10.1080/00150193.2020.1722876
- By:
- Publication type:
- Article
Properties of the barium strontium titanate film on the silicon substrate.
- Published in:
- Ferroelectrics, 2020, v. 559, n. 1, p. 30, doi. 10.1080/00150193.2020.1722003
- By:
- Publication type:
- Article
Homogenization of Variational Inequalities for the p-Laplace Operator in Perforated Media Along Manifolds.
- Published in:
- Applied Mathematics & Optimization, 2019, v. 79, n. 3, p. 695, doi. 10.1007/s00245-017-9453-x
- By:
- Publication type:
- Article
Electric Polarization in Small Magnetic Particles.
- Published in:
- Journal of Surface Investigation: X-Ray, Synchrotron & Neutron Techniques, 2021, v. 15, n. 6, p. 1282, doi. 10.1134/S1027451021060434
- By:
- Publication type:
- Article
Contact and capillary processes in chromium plating silicon nitride ceramics and brazing with aluminium.
- Published in:
- Welding International, 1994, v. 8, n. 1, p. 62, doi. 10.1080/09507119409548547
- By:
- Publication type:
- Article
Homogenization of boundary value problems in perforated domains with the third boundary condition and the resulting change in the character of the nonlinearity in the problem.
- Published in:
- Differential Equations, 2011, v. 47, n. 1, p. 78, doi. 10.1134/S0012266111010095
- By:
- Publication type:
- Article
Homogenizaton of a Nonhomogeneous Signorini Problem for the Poisson Equation in a Periodically Perforated Domain.
- Published in:
- Differential Equations, 2003, v. 39, n. 3, p. 387, doi. 10.1023/A:1026025902733
- By:
- Publication type:
- Article
Classification of homogenized limits of diffusion problems with spatially dependent reaction over critical-size particles.
- Published in:
- Applicable Analysis, 2019, v. 98, n. 1/2, p. 232, doi. 10.1080/00036811.2018.1441997
- By:
- Publication type:
- Article
Boundary homogenization in perforated domains for adsorption problems with an advection term.
- Published in:
- Applicable Analysis, 2016, v. 95, n. 7, p. 1517, doi. 10.1080/00036811.2016.1153631
- By:
- Publication type:
- Article
Effect of Modification of Titanium Phosphate by Hydrothermal, Microwave, and Mechanochemical Treatment on the Sorption of Cs, Sr, and U(VI) Ions.
- Published in:
- Theoretical & Experimental Chemistry, 2019, v. 55, n. 4, p. 280, doi. 10.1007/s11237-019-09620-7
- By:
- Publication type:
- Article
Aperiodical Isoperimetric Planar Homogenization with Critical Diameter: Universal Non-local Strange Term for a Dynamical Unilateral Boundary Condition.
- Published in:
- Doklady Mathematics, 2024, v. 109, n. 1, p. 12, doi. 10.1134/S1064562424701734
- By:
- Publication type:
- Article
On the Homogenization of an Optimal Control Problem in a Domain Perforated by Holes of Critical Size and Arbitrary Shape.
- Published in:
- Doklady Mathematics, 2022, v. 105, n. 1, p. 6, doi. 10.1134/S1064562422010033
- By:
- Publication type:
- Article
Optimal Control and "Strange" Term Arising from Homogenization of the Poisson Equation in the Perforated Domain with the Robin-type Boundary Condition in the Critical Case.
- Published in:
- Doklady Mathematics, 2020, v. 102, n. 3, p. 497, doi. 10.1134/S1064562420060253
- By:
- Publication type:
- Article
A Time-Dependent Strange Term Arising in Homogenization of an Elliptic Problem with Rapidly Alternating Neumann and Dynamic Boundary Conditions Specified at the Domain Boundary: The Critical Case.
- Published in:
- Doklady Mathematics, 2020, v. 101, n. 2, p. 96, doi. 10.1134/S106456242002009X
- By:
- Publication type:
- Article
Homogenization Limit for the Diffusion Equation in a Domain Perforated along (n – 1)-Dimensional Manifold with Dynamic Conditions on the Boundary of the Perforations: Critical Case.
- Published in:
- Doklady Mathematics, 2019, v. 99, n. 3, p. 245, doi. 10.1134/S1064562419030049
- By:
- Publication type:
- Article
Homogenization of the Boundary Value Problem for the Poisson Equation with Rapidly Oscillating Nonlinear Boundary Conditions: Space Dimension n ≥ 3, Critical Case.
- Published in:
- Doklady Mathematics, 2019, v. 99, n. 2, p. 160, doi. 10.1134/S1064562419020182
- By:
- Publication type:
- Article
Homogenization of Boundary Value Problems in Plane Domains with Frequently Alternating Type of Nonlinear Boundary Conditions: Critical Case.
- Published in:
- Doklady Mathematics, 2018, v. 97, n. 3, p. 271, doi. 10.1134/S1064562418030225
- By:
- Publication type:
- Article
Homogenization of the boundary value problem for the Laplace operator in a domain perforated along ( n - 1)-dimensional manifold with nonlinear Robin type boundary condition on the boundary of arbitrary shaped holes: Critical case.
- Published in:
- Doklady Mathematics, 2017, v. 96, n. 3, p. 601, doi. 10.1134/S1064562417060229
- By:
- Publication type:
- Article
Homogenization of the boundary value problem for the laplace operator in a perforated domain with a rapidly oscillating nonhomogeneous Robin-type condition on the boundary of holes in the critical case.
- Published in:
- Doklady Mathematics, 2017, v. 96, n. 1, p. 344, doi. 10.1134/S1064562417040159
- By:
- Publication type:
- Article
Homogenization of variational inequalities of Signorini type for the p-Laplacian in perforated domains when p ∈ (1, 2).
- Published in:
- Doklady Mathematics, 2017, v. 95, n. 2, p. 151, doi. 10.1134/S1064562417020132
- By:
- Publication type:
- Article
Homogenization of the p-Laplacian with nonlinear boundary condition on critical size particles: Identifying the strange term for the some non smooth and multivalued operators.
- Published in:
- Doklady Mathematics, 2016, v. 94, n. 1, p. 387, doi. 10.1134/S1064562416040098
- By:
- Publication type:
- Article
Homogenization of a variational inequality for the p-Laplacian in perforated media with nonlinear restrictions for the flux on the boundary of isoperimetric perforations: p equal to the dimension of the space.
- Published in:
- Doklady Mathematics, 2016, v. 93, n. 2, p. 140, doi. 10.1134/S1064562416020046
- By:
- Publication type:
- Article
Homogenization for the p-Laplace operator in perforated media with nonlinear restrictions on the boundary of the perforations: A critical Case.
- Published in:
- Doklady Mathematics, 2015, v. 92, n. 1, p. 433, doi. 10.1134/S1064562415040110
- By:
- Publication type:
- Article
Homogenization for the p-Laplacian in an n-dimensional domain perforated by very thin cavities with a nonlinear boundary condition on their Boundary in the case p = n.
- Published in:
- Doklady Mathematics, 2015, v. 92, n. 1, p. 464, doi. 10.1134/S1064562415040201
- By:
- Publication type:
- Article
Homogenization problem in a domain perforated by tiny isoperimetric holes with nonlinear Robin type boundary conditions.
- Published in:
- Doklady Mathematics, 2014, v. 90, n. 1, p. 489, doi. 10.1134/S106456241405024X
- By:
- Publication type:
- Article
Homogenization for the p-Laplace operator and nonlinear Robin boundary conditions in perforated media along ( n − 1)-dimensional manifolds.
- Published in:
- Doklady Mathematics, 2014, v. 89, n. 1, p. 11, doi. 10.1134/S1064562414010049
- By:
- Publication type:
- Article
Homogenization problem in domain perforated by thin tubes with nonlinear robin type boundary condition.
- Published in:
- Doklady Mathematics, 2013, v. 87, n. 1, p. 5, doi. 10.1134/S106456241301002X
- By:
- Publication type:
- Article
Boundary homogenization of a variational inequality with nonlinear restrictions for the flux on small regions lying on a part of the boundary.
- Published in:
- Doklady Mathematics, 2012, v. 85, n. 2, p. 198, doi. 10.1134/S1064562412020135
- By:
- Publication type:
- Article
Scale limit of a variational inequality modeling diffusive flux in a domain with small holes and strong adsorption in case of a critical scaling.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 2, p. 204, doi. 10.1134/S1064562411020219
- By:
- Publication type:
- Article
Averaging of boundary-value problem in domain perforated along ( n − 1)-dimensional manifold with nonlinear third type boundary conditions on the boundary of cavities.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 1, p. 34, doi. 10.1134/S1064562411010108
- By:
- Publication type:
- Article
Homogenization limit for the diffusion equation with nonlinear flux condition on the boundary of very thin holes periodically distributed in a domain, in case of a critical size.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 2, p. 736, doi. 10.1134/S1064562410050157
- By:
- Publication type:
- Article
BROWN ALGAE METABOLISM UNDER CHRONIC TOXIC METAL POLLUTION.
- Published in:
- 2009
- By:
- Publication type:
- Abstract
On Homogenization of Some Boundary-Value Problems in Domains with Thin Channels.
- Published in:
- Journal of Mathematical Sciences, 2005, v. 127, n. 5, p. 2328, doi. 10.1007/s10958-005-0181-4
- By:
- Publication type:
- Article
Homogenization of a Boundary Value Problem for the n-Laplace Operator on a n-Dimensional Domain with Rapidly Alternating Boundary Condition Type: The Critical Case.
- Published in:
- Differential Equations, 2019, v. 55, n. 4, p. 523, doi. 10.1134/S0012266119040104
- By:
- Publication type:
- Article
Catalytic Reactions on Solid Carrier Surfaces in the Analytical Test-Methods.
- Published in:
- Chemistry, Physics & Technology of Surface / Khimiya, Fizyka ta Tekhnologiya Poverhni, 2011, v. 2, n. 3, p. 300
- By:
- Publication type:
- Article
On critical parameters in homogenization of perforated domains by thin tubes with nonlinear flux and related spectral problems.
- Published in:
- Mathematical Methods in the Applied Sciences, 2015, v. 38, n. 12, p. 2606, doi. 10.1002/mma.3246
- By:
- Publication type:
- Article
Homogenization of Boundary Optimal Control of the Parabolic Problem with Dynamic Boundary Condition Specified on Double Skin Boundaries.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 286, n. 2, p. 248, doi. 10.1007/s10958-024-07502-5
- By:
- Publication type:
- Article
Homogenization of a Parabolic Equation in a Perforated Domain with a Unilateral Dynamic Boundary Condition: Critical Case.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 283, n. 1, p. 111, doi. 10.1007/s10958-024-07242-6
- By:
- Publication type:
- Article